MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS

ROCHE DIABETES CARE, INC. ACCU-CHEK SMARTVIEW TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Model Number 06337546001
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 172 mg/dl, 182 mg/dl and 90 mg/dl using the nano meter.The patient felt like having low blood sugars and was able to self-treat by taking fast acting glucose supplement.

Brand Name
ACCU-CHEK SMARTVIEW TEST STRIPS
Common Device Name
BLOOD GLUCOSE MONITORING TEST STRIPS
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
MDR Report Key11387971
Report Number3011393376-2021-00633
Device Sequence Number3545780
Product Code NBW
UDI-Device Identifier00365702493100
UDI-Public00365702493100
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/28/2022
Device Model Number06337546001
Device Catalogue Number06337546001
Device Lot Number479292
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/12/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date05/21/2021
Patient Sequence Number1
Patient Age62 YR
Patient Weight66